# SDR DJFA20120705008

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N452SB
- Make and model: Beech 400A
- Aircraft serial: RK317
- Aircraft time: 7,396 hours, 6,291 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211155
- Condition: Cracked
- Location: Zone 300
- Part time: 7,396 hours, 6,291 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED ON THE LOWER FLANGE AT RIGHT HORIZONTAL CANTED STATION 46.06, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW KIT 128-6200-001.
